MathSciNet Relay Station
MathSciNet bibliographic data
MR1923986 (2003g:90112) 90C47 (49J27 90C29)
Kazmi, K. R. A variational principle for vector equilibrium problems. Proc. Indian Acad. Sci. Math. Sci. 111 (2001), no. 4, 465–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement